Alarming New Drug Is "Zombifying" People's Bodies Across the US
By: April Carson
A dangerous new drug has infiltrated our society, with fatal repercussions.
The dangerous drug Xylazine, referred to as the "tranq," "tranq dope" and even the dreaded "zombie drug," is causing utter chaos in cities everywhere with its horrific consequences; it can damage a user's skin. Additionally, it can cause long-term psychological issues such as hallucinations, paranoia, and suicidal thoughts.
Initially, this mysterious ingredient showed up in Philadelphia before spreading to San Francisco and Los Angeles where it was used as a cutting agent for heroin. However, recent studies have revealed that the same substance can be found in fentanyl and other contraband substances.
The FDA has given the green light to xylazine, a non-opioid drug, for use in veterinary medicine; however, it is not safe for humans and therefore cannot be treated with naloxone (also known as Narcan) - the most commonly used overdose reversal therapy.
This drug, which has become known as the “zombie drug”, is causing extreme physical and mental health issues in those who take it. Reports have been made of users experiencing hallucinations, paranoia, and suicidal thoughts.
Xylazine induces sedation-like effects, including profound drowsiness and depressed breathing. Additionally, raw wounds can worsen quickly with continuing contact with the drug which consequently leads to crusty ulcerations referred to as eschar - an issue so severe it could warrant amputation if neglected.
The concerning predicament surrounding "tranq" is the result of it not being classified as either a controlled substance for animals or humans. As such, hospitals are rarely inclined to test and detect its presence through regular toxicology screenings.
Just last month, a Philadelphia-based user developed xylazine-induced lesions around her opioid injection sites.
Tracey McCann, 39 years old, expressed in her statement that she would start the day with tears streaming down her face due to the excruciating pain in her arms.
The result of her addiction to “tranq” left McCann with severely injured subcutaneous and soft-tissue structures, requiring multiple skin grafts and reconstructive surgery.
Preliminary lab results from this year indicate that a staggering 90% of substances tested contained xylazine, an additive that can heighten the risk of overdosing when blended with other illegal drugs.
This zombie-like effect—which leaves individuals in a catatonic state with an inability to move or speak—has been linked to the use of xylazine, a potent sedative, and anesthetic used on animals that are often found in street drugs sold across the US.
The deleterious cocktail of drugs, combining an opioid such as fentanyl with xylazine, is what makes this mixture so desirable- the euphoria of the opioid is extended by its "tranq" partner for a longer high.
Unfortunately, this dangerous combination is also responsible for a dramatic rise in “zombie-like” overdoses and deaths that are occurring all over the country.
The effects of xylazine can cause people to become almost catatonic, with their bodies rigidly immobile as they drift in and out of consciousness.
Individuals struggling with substance use disorder who have become addicted to this zombie-like drug assert that it has robbed them of the thrill and pleasure associated with illegal substances.
As the New York City Department of Health noted that 2,668 citizens tragically succumbed to an overdose in 2021, a new and worrying trend arises--the use of "tranq." Specialists are cautioning that xylazine intake could potentially exacerbate this drug crisis.
Appallingly, Dr. Gary Tsai, the director of substance abuse prevention and control with LA County's Department of Public Health predicts that if left unchecked, this drug will cause an uptick in overdose fatalities.
The drug, which is sometimes referred to as "zombie dope," has been causing a stir due to its sedative properties. Tranq can be injected or snorted and is known for producing a zombie-like state in users, who are often unable to move or communicate.
Tsai emphasized that we are currently experiencing the most deadly overdose crisis in history, not just nationally, but also locally.
The New York Times reported that xylazine was detected in 25% of samples taken in New York City, according to a 2022 research analysis. Its discovery has been documented across 36 states nationwide.
Just recently, the San Francisco Department of Health revealed that four individuals who overdosed had trace amounts of xylazine in their systems, indicating that this poisonous chemical can be concealed in recreational drugs without people being aware.
Xylazine has also been found to cause severe physical distress, including agitation and seizures, as well as extreme confusion. Some individuals have even experienced paralysis of lower limbs and loss of speech.
Base 499 The HQ for Classified Remote Viewing & Time Travel Projects
April Carson is the daughter of Billy Carson. She received her bachelor's degree in Social Sciences from Jacksonville University, where she was also on the Women's Basketball team. She now has a successful clothing company that specializes in organic baby clothes and other items. Take a look at their most popular fall fashions on bossbabymav.com
To read more of April's blogs, check out her website! She publishes new blogs on a daily basis, including the most helpful mommy advice and baby care tips! Follow on IG @bossbabymav
LOOKING TO INVEST IN 4BIDDENKNOWLEDGE? CLICK HERE TO MAKE A CONTRIBUTION AND GET INVOLVED WITH 4BIDDENKNOWLEDGE TV AND BECOME PART OF THE MOVEMENT!
Are you a member of the 4BK TV Channel? If not, you should want to become one!!
On 4bk.tv, you can Expand your mind and explore your consciousness in our collection of workshops by Billy Carson, including Remote viewing - Ancient History - Anomaly Hunting, and how to Manifest the things in life you've always desired!